# SDR NWAA08272928

- Difficulty date: June 12, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,160 hours, 80,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Tailcone
- Part time: 48,014 hours, 105,906 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ARRIVED AT EAU AS A DIVERTED FLIGHT DUE TO CABIN PRESSURIZATION FAILURE. DURING GROUND OPERATIONS AT EAU, RAMP PERSONNEL INADVERTENTLY JETTISONED THE TAIL CONE AND THE SLIDE FAILED TO DEPLOY. ENGINEERING WAS BROUGHT ON-SITE TO OBSERVE & EVALUATE REPEATED ATTEMPTS AT SLIDE DEPLOYMENT VIA TAILCONE SEPARATION. THE SLIDE FAILED TO DEPLOY ON AT LEAST THREE ATTEMPTS AND WAS THEN REPLACED. (A)
